MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 SILICONE FLAT DRAIN; WOUND DRAIN

C.R. BARD, INC. (COVINGTON) -1018233 SILICONE FLAT DRAIN; WOUND DRAIN
Catalog Number 0070360
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when the wound drain was opened in the operating room for use, a foreign object was found in it.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid as requested.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The reported event was unconfirmed.Visual evaluation of the returned sample noted one opened (with original packaging), hubless silicone flat drain.Visual inspection noted foreign material measuring.10mm2 and located inside the packaging.This is within specification.No root cause could be found because the reported event was unconfirmed.A risk review, labeling review and a device history record review were not required as the reported event is unconfirmed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
SILICONE FLAT DRAIN
Common Device Name
WOUND DRAIN
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key20346085
Report Number1018233-2024-06143
Device Sequence Number18193114
Product Code GBX
UDI-Device Identifier00801741090738
UDI-Public(01)00801741090738(11)240113(17)281031(10)NGHY5187
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0070360
Device Lot NumberNGHY5187
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/19/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2024
Supplement Date Received by Manufacturer11/08/2024
Initial Report FDA Received Date10/01/2024
Supplement Report FDA Received Date11/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown